# SDR DL777100143

- Difficulty date: January 17, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 45,623 hours, 6,271 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT31F INOP.  REPAIRED BROKEN CONNECTOR OP CK GOOD.
